MathSciNet Relay Station
MathSciNet bibliographic data
MR1369059 (96m:68034) 68P05 (05C80 33C90)
Flajolet, Philippe; Labelle, Gilbert; Laforest, Louise; Salvy, Bruno Hypergeometrics and the cost structure of quadtrees. Random Structures Algorithms 7 (1995), no. 2, 117–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement